# SDR DALA2020120804014

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 75-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y380 BETWEEN FR 75 TO FR 78 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS BETWEEN FR 75 TO FR 78 -Y380 AFT GALLEY AREA, AS PER A330 SRM AND DWG.
